Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 6, NWS Corpus Christi, TX

March 29, 2012Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Mar 29, 2012, 9:27 PM CDT for Webb County, Texas. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 29, 2012, 9:27 PM CDT (02:27 UTC)
Expired
Mar 29, 2012, 10:38 PM CDT
In force
71 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 200 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2012-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2908 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2012-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2908 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
-0.4
Supercell composite
-2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

964 
WGUS54 KCRP 300227
FFWCRP
TXC479-300430-
/O.NEW.KCRP.FF.W.0006.120330T0227Z-120330T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
927 PM CDT THU MAR 29 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1130 PM CDT

* AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED 1 TO 2 INCHES OF RAINFALL HAS FALLEN       
  ACROSS THE LAREDO AND RIO BRAVO AREAS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAREDO...DOCTORS HOSPITAL OF LAREDO...EL CENIZO...LAREDO           
  COMMUNITY COLLEGE...LAREDO COUNTRY CLUB AND LAREDO INTERNATIONAL   
  AIRPORT AND RIO BRAVO.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 2733 9954 2734 9952 2736 9952 2738 9950
      2746 9951 2749 9949 2749 9953 2756 9952
      2759 9953 2763 9943 2735 9937 2729 9950
      2730 9953

$$

TE
2 follow-up statements
641 
WGUS74 KCRP 300328
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1028 PM CDT THU MAR 29 2012

TXC479-300430-
/O.CON.KCRP.FF.W.0006.000000T0000Z-120330T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB-
INCLUDING THE CITY OF LAREDO
1028 PM CDT THU MAR 29 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTH CENTRAL WEBB COUNTY...

AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGHT TO MODERATE RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED 
1 TO 2 INCHES OF RAINFALL AMOUNTS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCTORS
HOSPITAL OF LAREDO...EL CENIZO...LAREDO COMMUNITY COLLEGE...LAREDO 
COUNTRY CLUB...LAREDO INTERNATIONAL AIRPORT AND RIO BRAVO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1/4 TO 1/2 INCH ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 2733 9954 2734 9952 2736 9952 2738 9950
      2746 9951 2749 9949 2749 9953 2756 9952
      2759 9953 2763 9943 2735 9937 2729 9950
      2730 9953

$$

TE
481 
WGUS74 KCRP 300338
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1038 PM CDT THU MAR 29 2012

TXC479-300347-
/O.CAN.KCRP.FF.W.0006.000000T0000Z-120330T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB-
INCLUDING THE CITY OF LAREDO
1038 PM CDT THU MAR 29 2012

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL WEBB
COUNTY...

THUNDERSTORMS WITH HEAVY RAIN HAVE MOVED NORTH INTO NORTHEASTERN 
WEBB COUNTY. THE FLASH FLOOD WARNING HAS BEEN CANCELLED.


LAT...LON 2733 9954 2734 9952 2736 9952 2738 9950
      2746 9951 2749 9949 2749 9953 2756 9952
      2759 9953 2763 9943 2735 9937 2729 9950
      2730 9953

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 9:10 PM CDT, 17 minutes earlier.

Area forecast discussion, Mar 29, 9:10 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
910 PM CDT THU MAR 29 2012

.DISCUSSION...AS THE MESOSCALE CONVECTIVE VORTEX LIFTED INTO
SOUTHEAST TEXAS LATE THIS AFTERNOON...AIR MASS BECAME STRONGLY
UNSTABLE OVER THE COASTAL PLAINS WITH LIFTED INDECES AROUND -10
DEGREES AND CAPE VALUES AROUND 3000 J/KG. STRONG TO SEVERE
STORMS DEVELOPED ALONG THE SEA BREEZE WITH THE MOST SEVERE
AFFECTING ROBSTOWN WITH DAMAGING WINDS AND HAIL UP TO 2 INCHES.
MOST OF THE ACTIVITY DIMINISHED WITH THE LOSS OF HEATING AND
WEAK STABILIZATION BEHIND THE SEA BREEZE. BUT MORE ACTIVITY
LINGERING OVER DEEP SOUTH TEXAS HAS SHOWN A DRIFT TO THE
NORTHEAST AHEAD OF AN UPPER LEVEL SHORT WAVE TROUGH NORTH
OF MONTERREY MOVES EAST-NORTHEAST. WILL MODIFY POPS TO SHOW
BEST CHANCES FROM SOUTHWEST TO LIMITED NORTHEAST AND OVER THE
GULF WATERS. MODELS SHOW THIS VERY UNSTABLE AIRMASS TO REMAIN
OVER THE REGION FOR FRIDAY. FORECAST INSTABILITY FIELDS SHOW
CAPE FROM 3500-4000 J/KG OVER THE INLAND COASTAL PLAINS AND
BRUSH COUNTRY WITH LIFTED INDEX VALUES AROUND -11 TO -12
DEGREES WITH LIMITED CONVECTIVE INHIBITION. RAISED POPS TO
LOW END CHANCE OVER MOST OF THE BRUSH COUNTRY TO INLAND COASTAL
PLAINS FRIDAY AFTERNOON. POTENTIAL FOR ISOLATED SEVERE
THUNDERSTORMS AGAIN TOMORROW AFTERNOON INTO THE EVENING.

&&

.PREV DISCUSSION... /ISSUED 642 PM CDT THU MAR 29 2012/

DISCUSSION...SEE AVIATION SECTION BELOW.

AVIATION...ONGOING CONVECTION ALONG A SEA BREEZE THIS AFTERNOON
WILL CONTINUE TO MOVE SLOWLY WEST THRU THE EVENING HOURS. AREAS
AHEAD OF AND IN THE WAKE OF THE SEA BREEZE ARE GENERALLY VFR.
THESE STORMS ARE EXPECTED TO DIMINISH OVER THE NEXT TWO TO THREE
HOURS...HOWEVER THUNDERSTORMS ACROSS MEX ARE EXPECTED TO AFFECT
LRD LATER THIS EVENING TOWARD MIDNIGHT. THIS SYSTEM IS EXPECTED TO
GENERALLY MOVE E TO SE OVERNIGHT ACROSS S TX. GENERALLY MVFR CIGS
ARE EXPECTED TO DVLP OVERNIGHT WITH IFR/LIFR CONDITIONS IN AND
NEAR TSRA'S. ONCE THIS STORM SYSTEM HAS EXITED THE AREA...VFR
CONDITIONS ARE EXPECTED TO DVLP BY FRI AFTERNOON.

PREV DISCUSSION... /ISSUED 333 PM CDT THU MAR 29 2012/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...ATMOSPHERE WAS PRETTY
WORKED OVER TODAY FROM LAST NIGHT/S CONVECTION WITH REMNANT MCV
NOTED ACROSS HGX CWA. LOW CLOUD DECK HAS BEEN SLOW TO MIX OUT
ACROSS BRUSH COUNTRY...BUT IS FINALLY STARTING TO DO SO AND ALL IN
ALL ATMOSPHERE IS GRADUALLY BECOMING MORE UNSTABLE AGAIN. PATTERN
LOOKS MORE LIKE MAY THAN MARCH WITH VORT MAXES TRAVERSING ACROSS
SOUTH TX IN THE MID LEVEL FLOW PRODUCING CONTINUING CHANCES OF
SHOWERS AND THUNDERSTORMS. OVER THE PAST HOUR CONVECTION HAS BEEN
TRYING TO FIRE ALONG THE SEABREEZE AS IT MOVES INLAND. THE
COMBINATION OF AN INCREASINGLY UNSTABLE AIRMASS AND AN AXIS OF
HIGHER PWATS DRAPED FROM SW TO NE ACROSS THE COASTAL PLAINS SHOULD
ALLOW ADDITIONAL CONVECTION TO DEVELOP ALONG THE SEABREEZE THROUGH
EARLY EVENING. ATTENTION THEN TURNS TO THE WEST WHERE CONVECTION
IS CURRENTLY DEVELOPING ACROSS HIGHER TERRAIN OF OLD MEX. HIRES
MODELS PROVIDE A VARIETY OF OUTPUT WITH 4KM WRF DEVELOPING
SIGNIFICANT CONVECTION ACROSS MUCH OF S TX THIS EVENING WHILE HRRR
IS MORE OF THE ISOLATED VARIETY. HRRR INITIALIZED MUCH BETTER THAN
4KM WRF SO HAVE LEANED MORE TOWARDS ITS OUTPUT FOR TONIGHT.
TRIMMED POPS SOME FOR TONIGHT OUT WEST BUT NOT AS DRY AS HRRR
GIVEN UNCERTAINTY. ANY STORMS THAT DEVELOP MAY BRIEFLY PULSE TO
STRONG/SEVERE LEVELS BUT WIDESPREAD SEVERE WX IS NOT CURRENTLY
ANTICIPATED. TOMORROW S TX IS PROG TO BE IN BETWEEN VORT MAXES AND
SHOULD GENERALLY BE DRY ASIDE FROM ISOLATED CONVECTION DEVELOPING
FROM DAYTIME MIXING AND INTERACTIONS WITH THE SEABREEZE. STRONGER
VORT MAX PROG TO APPROACH AREA FRI NIGHT WITH GOOD
PVA...INSTABILITY...AND MOISTURE TO EXIST FOR MCS FEATURE TO
POSSIBLY DEVELOP ALONG RIO GRANDE AND MOVE WEST THROUGH THE NIGHT.
STRONG WINDS AND HAIL MAY OCCUR IF MCS DEVELOPS BUT FINER DETAILS
TO COME IN FUTURE FORECASTS. TEMPS THROUGH THE SHORT TERM PERIOD
WILL BE DEPENDENT ON IF THEY BECOME RAIN COOLED AND HOW MUCH CLOUD
COVER DEVELOPS FROM CONVECTION. FOR NOW HAVE GONE GENERALLY WITH A
MOS BLEND.

LONG TERM (SATURDAY THROUGH THURSDAY)...EXPECT NOCTURNAL MCS TO BE
MOVING OUT OF THE FORECAST AREA BY THE START OF THE EXTENDED PERIOD.
HAVE ADDED 20 POPS TO THE FAR EAST TO ACCOUNT FOR TIMING OF THE
CONVECTION POSSIBLY LASTING INTO THE SATURDAY MORNING TIME PERIOD.
EXPECT TIMING WILL BE SIMILAR TO THE CONVECTION THE PAST TWO NIGHTS.
BY SATURDAY NIGHT LOOKS LIKE ALTHOUGH THUNDERSTORMS OVER THE SIERRA
MADRE ARE POSSIBLE...THE MOVEMENT SHOULD BE QUITE DIFFERENT THAN
OTHER NIGHTS HAVE BEEN AND WILL BE. CORFIDI VECTORS AND THICKNESS
CONTOURS WOULD INDICATE AN ALMOST DUE SOUTH MOVEMENT SO HAVE OPTED
TO TAKE PRECIP WORDING OUT OF THE FORECAST FOR SATURDAY NIGHT.  COLD
FRONT STILL ON TRACK FOR MONDAY...WITH RATHER IMPRESSIVE MODEL
AGREEMENT FOR FOUR DAYS OUT. TIMING IS CLOSER TO THE SLOWER ECMWF
FROM YDAY RUNS AND HAVE STUCK MAINLY WITH THE ECMWF FOR THE FORECAST
THIS AFTERNOON. PRECIP CHANCES DO NOT LOOK GREAT AT THIS TIME...WITH
SLIGHT CHANCES IN THE EAST. BEHIND THE FRONT LOOK FOR A MODEST COOL
DOWN OF 5 TO 10 DEGREES FOR THE NEXT FEW DAYS WITH DRIER CONDITIONS
AND MOSTLY CLEAR SKIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    69  86  68  86  68  /  40  30  30  20  10
VICTORIA          67  84  67  84  68  /  20  20  20  20  10
LAREDO            68  92  69  93  69  /  50  20  50  10  10
ALICE             68  89  66  89  68  /  50  30  40  10  10
ROCKPORT          69  82  69  80  70  /  20  20  20  20  10
COTULLA           67  86  65  88  67  /  40  30  50  10  10
KINGSVILLE        69  87  68  88  67  /  50  30  30  20  10
NAVY CORPUS       71  81  68  82  69  /  30  20  20  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

TMT/89...SHORT TERM
Hazardous weather outlook, Mar 29, 5:47 AM CDT, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
547 AM CDT THU MAR 29 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-301100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
547 AM CDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL PERSIST OVER THE SOUTHERN
COASTAL BEND DURING EARLY MORNING HOURS. ONE OR TWO STORMS MAY
BECOME STRONG WITH WIND GUSTS TO 45 MPH AND SMALL HAIL.
SCATTERED THUNDERSTORM ACTIVITY MAY FLAIR UP AGAIN THIS EVENING
OVER THE RIO GRANDE PLAINS AND THEN MAY PUSH INTO THE BRUSH
COUNTRY LATER IN THE NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTH TEXAS
FRIDAY...AND MAINLY ACROSS THE BRUSH COUNTRY SATURDAY NIGHT. CLOUD
TO GROUND LIGHTNING STRIKES CAN BE EXPECTED. SOME STORMS MAY BECOME
STRONG WITH GUSTY WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SCC/TB

In the hours before

Special weather statement, Mar 29, 6:05 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
605 PM CDT THU MAR 29 2012

TXZ232-300000-
BEE-
605 PM CDT THU MAR 29 2012

...A STRONG THUNDERSTORM WAS AFFECTING BEE COUNTY...

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEEVILLE...MOVING NORTHWEST AT 5 MPH.

THIS STORM WILL BE NEAR...
  NORMANNA BY 700 PM CDT.

DIME SIZE HAIL...FREQUENT LIGHTNING AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

TMT
Local storm report, Mar 29, 6:25 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
625 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             BEEVILLE                28.41N 97.75W
03/29/2012  E1.00 INCH       BEE                TX   FIRE DEPT/RESCUE

            SEVERAL HAIL REPORTS RANGING FROM PEA TO QUARTER SIZE
            REPORTED IN BEEVILLE.

&&

HART
Local storm report, Mar 29, 6:31 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
631 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             1 NE BEEVILLE           28.42N 97.74W
03/29/2012  M1.00 INCH       BEE                TX   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZE HAIL NE OF BEEVILLE.

&&

HART
Local storm report, Mar 29, 6:58 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
658 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             2 NW CORPUS CHRISTI     27.79N 97.52W
03/29/2012  E0.75 INCH       NUECES             TX   TRAINED SPOTTER

0423 PM     HAIL             4 NW CORPUS CHRISTI     27.75N 97.34W
03/29/2012  E1.00 INCH       GMZ230             TX   PUBLIC

            REPORTED FROM STRIPES CONVENIENCE STORE.

0433 PM     HAIL             CORPUS CHRISTI          27.71N 97.29W
03/29/2012  M0.75 INCH       NUECES             TX   NWS EMPLOYEE

            HAIL APPROACHING PENNY AND DIME SIZE FALLING AT NWS
            OFFICE.

0502 PM     TSTM WND GST     8 W ROBSTOWN            27.80N 97.79W
03/29/2012  E60.00 MPH       NUECES             TX   NWS EMPLOYEE

            50 TO 60 MPH WINDS APPROX 8 MILES WEST OF ROBSTOWN AT HWY
            44 AND CR83. POSSIBLE MICROBURT A FEW MILES TO THE SOUTH.
            DUST CURL NOTED IN FIELD. TIME IS APPROX.

0502 PM     HAIL             1 SSE ROBSTOWN          27.79N 97.65W
03/29/2012  E1.00 INCH       NUECES             TX   PUBLIC

            REPORTED AT INTERSECTION OF HIGHWAY 44 AND 77.

0508 PM     HAIL             1 NE ROBSTOWN           27.81N 97.65W
03/29/2012  E0.75 INCH       NUECES             TX   NWS EMPLOYEE

            FALLING AT FAIRGROUNDS.

0510 PM     HAIL             1 N ROBSTOWN            27.81N 97.66W
03/29/2012  E1.00 INCH       NUECES             TX   NWS EMPLOYEE

            REPORTED JUST WEST OF FAIRGROUNDS.

0512 PM     HAIL             1 W ROBSTOWN            27.80N 97.68W
03/29/2012  E1.75 INCH       NUECES             TX   PUBLIC

            REPORTED JUST WEST OF ROBSTOWN.

0513 PM     TSTM WND DMG     2 SW ROBSTOWN           27.78N 97.68W
03/29/2012                   NUECES             TX   NWS EMPLOYEE

            TELEPHONE POLE SNAPPED AT CR79 AND OLD ROBSTOWN ROAD.
            NICKEL SIZE HAIL ALSO REPORTED.

0622 PM     HAIL             BEEVILLE                28.41N 97.75W
03/29/2012  E1.00 INCH       BEE                TX   FIRE DEPT/RESCUE

            SEVERAL HAIL REPORTS RANGING FROM PEA TO QUARTER SIZE
            REPORTED IN BEEVILLE.

0629 PM     HAIL             1 NE BEEVILLE           28.42N 97.74W
03/29/2012  M1.00 INCH       BEE                TX   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZE HAIL NE OF BEEVILLE.

&&

HART
Special weather statement, Mar 29, 9:04 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
904 PM CDT THU MAR 29 2012

TXZ239-300300-
WEBB-
904 PM CDT THU MAR 29 2012

...STRONG THUNDERSTORMS WERE AFFECTING WEBB COUNTY...

AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF AGUILARES...OR 20 MILES
SOUTHEAST OF LAREDO...MOVING NORTH AT 10 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED JUST WEST OF RIO BRAVO AND WAS MOVING EAST
AT 10 MPH.

THIS STORM WILL BE NEAR...
  5 MILES NORTHEAST OF TEXAS A
M INTERNATIONAL UNIVERSITY BY 935 PM CDT.
  6 MILES NORTHEAST OF LAREDO COUNTRY CLUB BY 940 PM CDT.
  5 MILES NORTHEAST OF ORVIL BY 945 PM CDT.
  UNITEC INDUSTRIAL PARK BY 950 PM CDT.
  BOTINES BY 1000 PM CDT.

PEOPLE IN CENTRAL WEBB COUNTY...INCLUDING THE CITIES OF UNITEC
INDUSTRIAL PARK AND BOTINES...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORM.
HEAVY RAIN WITH AMOUNTS UP TO 1 INCH ARE ALSO POSSIBLE.

TE
Local storm report, Mar 29, 9:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
921 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             LAREDO                  27.53N 99.49W
03/29/2012  M1.00 INCH       WEBB               TX   AMATEUR RADIO

            NEAR DEL MAR BLVD AND INTERSTATE 35

&&

DVOGELSA

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 9:14 PM CDTSevere Thunderstorm WarningCRPWebb46 min
Mar 29, 9:18 PM CDTSevere Thunderstorm WarningCRPWebb42 min
Mar 29, 9:47 PM CDTSevere Thunderstorm WarningCRPWebb23 min
Mar 29, 9:51 PM CDTSevere Thunderstorm WarningCRPWebb54 min
Mar 29, 10:06 PM CDTSevere Thunderstorm WarningCRPWebb39 min

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.